advertisement
Question
Posted by: betty boob | 2009/09/22

Minerva

Hi Doc,
I just want some information. I' m 23 years old and noticed in the last month or two my breasts have become bigger. Almost a full size. (Don' t get me wrong, I' m not complaining!) I would just like to know what could be causing this. The only thing I can think of is that I' ve started Minerva about 2 months ago.

I was previousely on the injection and before that I was on Triphasil and Nordette. I did however not experience anything like this.

I have also noticed that I' m a lot less depressed (previousely suffering from depression). The only bad thing I can think of is that I' ve had this faint head ache for the last 2 weeks. Do you think any of these things could be because of this pill?

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Betty boob
Minerva can cause slight headaches and breast changes due to the hormone content. This pill is slightly different than other contraceptives as it has an anti-androgen effect.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement